# SDR TSAA9857248

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE ABOVE NR 5 L/E SLAT ANTI-ICING DUCT FRONT SPAR CAP SHOWS BULGING AND POPPED RIVET.  REPAIRED PER ECO 2159R5 BETWEEN SLAT STA SS163.4 AND SS 189.4.  AIRCRAFT RETURNED TO SERVICE.  (X)
